MAUDE Adverse Event Report: VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 142122-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 04/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
This patient was enrolled in the mimics 3d usa post-market observational registry study.On 11-apr-22, the patient was implanted with one biomimics 3d (bm3d) stent.A 7.0 x 60 mm stent was used to treat a denovo lesion in the superficial femoral artery (sfa) proximal third in the right leg.A retrograde approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) and atherectomy.On 23-apr-24, the site identified a restenosis of treated segment (target lesion).It was reported as possibly related to the device and not related to the procedure.It required percutaneous intervention.It was reported as target lesion related.An in-stent stenosis of the right sfa stent was identified, as per an arterial doppler that was performed by the site.The event was treated on 09-sep-24, with pta/standard balloon angioplasty and laser/atherectomy of the sfa proximal third to sfa middle third segment.It was a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The device remains implanted.Veryan's date of awareness of this event was 31-may-24 and following additional information provided by the site on 17-oct-24 and 06-nov-24, which reported that the event necessitated an intervention, the event met the mdr reportable event criteria.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention are listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key20694407
Report Number3011632150-2024-00055
Device Sequence Number6555565
Product Code NIP
UDI-Device Identifier05391526850404
UDI-Public(01)05391526850404(17)231203(11)210811(10)0000100307
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/12/2023
Device Catalogue Number142122-03
Device Lot Number0000100307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Initial Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; CLOPIDOGREL (PLAVIX); ELIQUIS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight71 KG
Patient EthnicityNon Hispanic
Patient RaceWhite